# SDR CALA2013112093098

- Difficulty date: November 19, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N422UA
- Make and model: Airbus A320-232
- Aircraft serial: 503
- Aircraft time: 64,790 hours, 24,544 cycles
- Engine: Iae V2527A5
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BLUE HYD SYS SD DISP SHOWS GREEN PSI DOWN STREAM OF PUMP WITH PUMP OFF.
